Skip to Main content Skip to Navigation


hal-02184896v1  Journal articles
Djalil ChafaïGrégoire FerréGabriel Stoltz. Coulomb gases under constraint: some theoretical and numerical results
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2021, 53 (1), pp.181-220. ⟨10.1137/19M1296859⟩
...
hal-03659824v1  Journal articles
Philippe Barbe. A Review on some large deviation results
Annales de l'ISUP, Publications de l’Institut de Statistique de l’Université de Paris, 1994, XXXVIII (1), pp.3-24
...
hal-00987177v6  Journal articles
Djalil Chafaï. From Boltzmann to random matrices and beyond
Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2015, 24 (4), pp.641-689. ⟨10.5802/afst.1459⟩
...
tel-03663404v1  Theses
Gorgui Gackou. Limites en grande population du modèle de Moran et chaines de Markov bifurcantes
Statistiques [math.ST]. Université Clermont Auvergne; Université Assane Seck (Ziguinchor, Sénégal), 2021. Français. ⟨NNT : 2021UCFAC080⟩
...
hal-00795367v1  Journal articles
Magdalena Kobylanski. Large Deviations Principle by viscosity solutions: The case of diffusions with oblique Lipschitz reflections
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2013, 49 (1), pp.160-181
...
hal-01465293v2  Journal articles
Julien BarréCedric BernardinRaphaël Chetrite. Density large deviations for multidimensional stochastic hyperbolic conservation laws
Journal of Statistical Physics, Springer Verlag, 2017, Journal of Statistical Physics, 170 (3), pp.466-491. ⟨10.1007/s10955-017-1935-3⟩
...
hal-00198408v1  Journal articles
Francis CometsFrançois DelarueRené Schott. Large Deviations Analysis for Distributed Algorithms in an Ergodic Markovian Environment
Applied Mathematics and Optimization, Springer Verlag (Germany), 2009, 60 (3), pp.341--396. ⟨10.1007/s00245-009-9079-8⟩
...
tel-00131199v1  Theses
Baba Thiam. Estimation récursive de fonctionnelles
Mathématiques [math]. Université de Versailles-Saint Quentin en Yvelines, 2006. Français
...
hal-00088079v4  Journal articles
Alain Rouault. Asymptotic behavior of random determinants in the Laguerre, Gram and Jacobi ensembles
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2007, 3, pp.181-230
...
tel-02428701v1  Theses
Dimbihery Rabenoro. Asymptotic distribution of independent not identically distributed random vectors given their sum. Functional limit laws for the increments of Lévy processes.
Mathematics [math]. Sorbonne Université, Université Pierre et Marie Curie, Paris 6; Laboratoire de Probabilités, Statistique et Modélisation (LPSM), 2018. English
...
tel-01239580v2  Habilitation à diriger des recherches
Vahagn Nersesyan. Quelques problèmes mathématiques en hydrodynamique et physique quantique
Analysis of PDEs [math.AP]. UVSQ, 2015